Hi all - I'm a phen newbie...
Here's what has happened so far.... I started Phentermine 37.5 about one and a half weeks ago. I was excited to try it out after hearing about it for ages. My ultimate goal is to lose 40lbs.
My only major side effect at first was severe dry mouth. Otherwise I seemed fine.
Suddenly about 3 days ago, I started getting painful, small white blisters/sores on my tongue that wouldn't go away. Some disappeared, only to be replaced by 3-4 more. Ouch.
I went to my Periodontist today & he examined them. He said they could be viral or bacterial. I tend to lean toward viral, as my husband has also contacted them through me & now has two sores of his own...
He took a biopsy of them & is sending it into a lab. I hope to know by Friday what it is & how to treat it. Meanwhile, I am sitting here with a purple tongue that has several stitches in it due to the biopsy. Double ouch!
I've read several posts on here where mouth sores have been an issue. I can't help but wonder if there is a connection
I've read a few posts here & there in these forums & others that mention this....
Meanwhile, I am stopping my Phen to see if it helps. I would rather be safe than sorry!
I'll keep you updated.